# SDR FDEA201102240737

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N536680
- Condition: Corroded
- Location: Bs 645.75-765.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT TRANSITION SIDE PANEL AT STA 645.75 - 765.75 FOUND WITH CORROSION.    REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MINOR.
